Anonymous
Anonymous asked in Science & MathematicsMedicine · 1 decade ago

hydroxycut hardcore question?

i was given hydroxy cut befroei had to run a mile and a half in a certain amount of time. half way through the run i felt like i was gonna have a heart attack. is that a normal reaction. it was only one pill and im alos takikng septra, and i took my normal does of l-carnitine which is an amino acid. what can i do at this point. it still feels like my heart is jumping out of my chest?

4 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Yes, these pills have been know to lead to extreme dehydration. A reason why the pills are temporarily banned in the desert for the Army.

  • 1 decade ago

    Hydroxycut is a "so-called" fat burner... however, this still has not been proven yet by accredited agencies (FDA, etc). Even in controlled studies, like double blind tests, placebo tests, the effects of the placebo had greater weight lossing "properties". I have taken Hydroxycut, and I will admit that you do loose weight... i have lost over 50 pounds taking hydroxycut, but I am also including a stritct gym routine (weights and cardio). Yes, you do feel like your heart is about to rupture, thats the acting mechanism of this pill. The pill speeds up your gastro-intenstinal tract (among the many vsiceral organs it speeds up) giving your body, in a way, little time to absord nutrients, which explains why people loose weigh so fast, but feel like awful after wards, lethargic, chest pain, etc... you know the feeling, this is among the many ways it works.

    A few months later after taking this stuff, I began feeling lower back pain, went to doctors and I was having a mild renal cholic... or pain in the kidneys... NOT A GOOD SIGN... this was a potential sign for kidney stones. NOT GOOD.

    I am medical student, I would recomend good ol' hard work. Go to the gym, do cardio, lift weights. Have fun with this time while you slowly sculp your body into what you want it to be and improve you overall health, trust me, Im a medical student, excersise has numerous benefits for your body. You should also eat well, veggies, fruits, meats etc. Dont strictly depend on protein shakes for protein replenishment, eat the eat deal. Creatine, use NO MORE THAN 3 TIMES A WEEK. These, when chronically used can cause kidney damage. So, personally, I would recomend you getting off these pills. There is no proof that they cause harm, yet no proof that they work.

    However, if you are very over weight, you can go to an endocrinologist and have a full check up. They can, if you meet the requirements, prescribe you weigt loosing meds, medically approved that work safely with your body.

    Age is also very important, if you are under the age of 13, being a male.. you need to get off of these pills now. However, I recomend you not take them period!!!

    Now, L-carnitine, aka levocarnitine, is responsible for the transport of fatty acids from the cytosol into the mitochondria.In other words, they speed up fatty acid metabolism for energy. I am not aware of any side effect of this substance since this substance IS recognized by the body, therefore it can easily play with it to do its job. Just remember, "All things are poison and nothing is without poison; only dose makes the poison”. In other words, dont take it in excess, because then it will be harmful, follow the labels indications, and you ough to be fine.

    I hope this has answered your question. have a great work out and dont ever do yourself....remember to allow your body to rest between workout days.

    -M.P. Sinohui

    Source(s): www.wikipedia.com Harrison's Internal Medicine Merck Manual FDA (online) Washington Manual www.medscape.com www.emedicine.com
  • 1 decade ago

    I was on the hardcore and the only benifit of it was that it curbed my appitite. I could tell that it helped me lift more weight but it totally screwed me on the cardio. I could only go for about 70% of the time that I could when I was not one stuff.

    I stopped taking it.....may start up again but the first few days are not fun in that I felt like a nervous wreck

  • 1 decade ago

    dont take that SH IT.....i feel bad for you that you took it before a long run like that. It prolly did do a number on your heart. There goes 5 days off your life expectancy.

Still have questions? Get your answers by asking now.